MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS IGF-1; HUMAN GROWTH HORMONE ASSAY

ROCHE DIAGNOSTICS ELECSYS IGF-1; HUMAN GROWTH HORMONE ASSAY
Catalog Number 07475896190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas e 801 analytical unit serial number is (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of a questionable elecsys igf-1 result from the cobas e 801 analytical unit.The initial result was > 1600 ng/ml.The following are the results after dilution: a dilution of 1:10 with a result of 1157 ng/ml.A dilution of 1:5 with a result of 1198 ng/ml.A dilution of 1:2 with a result of 1143 ng/ml.A manual dilution of 1:10 with a result of 1153 ng/ml.A manual dilution of 1:5 with a result of 1170 ng/ml there was a precipitation result of 1243 ng/ml.They compared the results to a simens analyzer with a result of 640 ng/ml.
 
Additional Manufacturer Narrative
Through investigation, a standardization issue in the igf-1 assay was identified.In this specific situation, it has been observed that ig-f measurements for patients presenting igf-1 concentrations in the high measuring range (igf-1 > 800 ng/ml) might lead to increased igf-1 results: the plus bias starts at around igf-1 800 ng/ml and increases progressively up to circa 25% at igf-1 1600 ng/ml.According to good clinical practice, the medical decision attributable to potential igf-1 incorrect test results depends significantly on the constellation of diagnostic and clinical parameters such as the degree of analytical variation of affected results, specific affected range, detectability by technical indices, detectability due to clinical implausibility, additional diagnostic testing results and congruence of the overall clinical picture.Thus, both the igf-1 values (obtained increased igf-1 and true igf-1) are clearly above the upper end of the normal range for igf-1 expected values.Together, in the potential clinical scenarios, it is unlikely that clinical care could be significantly influenced by the observed issue.

Brand Name
ELECSYS IGF-1
Common Device Name
HUMAN GROWTH HORMONE ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21663127
Report Number1823260-2025-00823
Device Sequence Number18048500
Product Code CFL
UDI-Device Identifier07613336143131
UDI-Public07613336143131
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Catalogue Number07475896190
Device Lot Number81739901
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/26/2025
Supplement Date Received by Manufacturer07/02/2025
Initial Report FDA Received Date03/21/2025
Supplement Report FDA Received Date07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GENSCI'S POLYETHYLENE GLYCOL
Patient Age15 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceAsian